# SDR AALA202206106926

- Difficulty date: June 9, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N657AW
- Make and model: Airbus A320-232
- Aircraft serial: 1083
- Aircraft time: 75,349 hours, 29,853 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Wire
- Condition: Broken
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AT ROW 7ABC EMERGENCY LIGHT WIRES ARE BROKEN UNDER THE SEAT. SPLICED EMERGENCY LIGHT WIRES ON SEAT 7ABC PER ESPM 20-53-29 AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK.
